Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 44, Number 170

All articles in this issue are freely accessible.

Some a posteriori error estimators for elliptic partial differential equations
R. E. Bank and A. Weiser.
Math. Comp. 44 (1985), 283-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777265
Mixed finite element methods for quasilinear second-order elliptic problems
F. A. Milner.
Math. Comp. 44 (1985), 303-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777266
Improved accuracy by adapted mesh-refinements in the finite element method
Kenneth Eriksson.
Math. Comp. 44 (1985), 321-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777267
Finite element methods of optimal order for problems with singular data
Kenneth Eriksson.
Math. Comp. 44 (1985), 345-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777268
Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems
Moshe Goldberg and Eitan Tadmor.
Math. Comp. 44 (1985), 361-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777269
The convergence of Galerkin approximation schemes for second-order hyperbolic equations with dissipation
Barbara Kok and Tunc Geveci.
Math. Comp. 44 (1985), 379-390, S17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777270
Variable step size predictor-corrector schemes for second kind Volterra integral equations
H. M. Jones and S. McKee.
Math. Comp. 44 (1985), 391-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777271
On the steady states of finitely many chemical cells
J. Bigge and E. Bohl.
Math. Comp. 44 (1985), 405-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777272
Conjugate gradient-like algorithms for solving nonsymmetric linear systems
Youcef Saad and Martin H. Schultz.
Math. Comp. 44 (1985), 417-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777273
On polynomial approximation in the complex plane with application to conformal mapping
Lothar Reichel.
Math. Comp. 44 (1985), 425-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777274
On the differential-difference properties of the extended Jacobi polynomials
S. Lewanowicz.
Math. Comp. 44 (1985), 435-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777275
The generalized integro-exponential function
M. S. Milgram.
Math. Comp. 44 (1985), 443-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777276
Rational approximations for the Fresnel integrals
Mark A. Heald.
Math. Comp. 44 (1985), 459-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777277
Improved methods for calculating vectors of short length in a lattice, including a complexity analysis
U. Fincke and M. Pohst.
Math. Comp. 44 (1985), 463-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777278
On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $3$
Joe P. Buhler, Benedict H. Gross and Don B. Zagier.
Math. Comp. 44 (1985), 473-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777279
Elliptic curves over finite fields and the computation of square roots mod $p$
René Schoof.
Math. Comp. 44 (1985), 483-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777280
On totally real cubic fields
Veikko Ennola and Reino Turunen.
Math. Comp. 44 (1985), 495-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777281
Modular multiplication without trial division
Peter L. Montgomery.
Math. Comp. 44 (1985), 519-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777282
Some periodic continued fractions with long periods
C. D. Patterson and H. C. Williams.
Math. Comp. 44 (1985), 523-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777283
$2000000$ Steiner triple systems of order $19$
D. R. Stinson and H. Ferch.
Math. Comp. 44 (1985), 533-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777284
Computing $𝜋(x)$: the Meissel-Lehmer method
J. C. Lagarias, V. S. Miller and A. M. Odlyzko.
Math. Comp. 44 (1985), 537-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777285
Averaging effects on irregularities in the distribution of primes in arithmetic progressions
Richard H. Hudson.
Math. Comp. 44 (1985), 561-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 777286
Reviews and Descriptions of Tables and Books
Math. Comp. 44 (1985), 573-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Author Index
Math. Comp. 44 (1985), 575-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions